A 46-year-old member asked:
Disclaimer

does itching from wellbutrin (bupropion) resemble poison ivy?

1 doctor answer
Dr. Heidi Fowler
24 years experience Psychiatry
If you have a: New rash on wellbutrin (bupropion) please have it medically evaluated now.
Answered on May 28, 2016
1
1 comment
1
1 thank
Dr. Donald Jacobson
A Verified Doctor commented
A US doctor answered Learn more
I agree. Ever since Wellbutrin went from the the purple,red and yellow pills, I have not seen one case of rash with wellbutrin. I think the majority early on were due to dye allergies.
Oct 1, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 21-year-old female asked:
Dr. Meredith Moroff
19 years experience Psychiatry
See your doc ASAP: Go back to your doc. Tho active ingredient is basically same in both meds, the way it is delivered is different (hence the difference in how long they ... Read More
1
1 thank
A 42-year-old member asked:
Dr. Martin Raff
55 years experience Infectious Disease
Depends: Upon whether the welbutrin is actually responsible for the itching. Since there are alternative medications you may want to discuss this with the doc ... Read More
A female asked:
Dr. Clarence Grim
56 years experience Endocrinology
Wellbutrin itch: Could be. Discuss with your Dr.
A 26-year-old female asked:
Dr. Pamela Pappas
41 years experience Psychiatry
Yeast infection?: It's probably not related to wellbutrin (bupropion) at all, but you could have a vaginal yeast or other infection. For the best answer to your questi ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month